Alexei S. Kolesnikov, Ph.D.

Professor & Co-Director of the Applied Mathematics Lab

Dr. Alexei S. Kolesnikov

Contact Info

7800 York Road, Room 230


Ph.D., Mathematics
Carnegie Mellon University
B.S. & M.S., Mathematics
Novosibirsk State University

Areas of Expertise

Mathematical Logic
Model Theory

Recent Publications

  • Homology of types in stable theories and the Hurewitz correspondence (with J. Goodrick and B. Kim), Annals of Pure and Applied Logic 168 (2017), 1710-1728.
  • Interpolation properties of C1 quadratic splines on hexagonal cells (with L. Allen*, K. Borst*, B. Claiborne*, and K. Pilewski*), Computer Aided Geometric Design 45 (2016), 73-82.
  • Canonical forking in AECs (with W. Boney, R. Grossberg, S. Vasey), Annals of Pure and Applied Logic 167 (2016), 590-613.
  • The Hanf number for amalgamation of coloring classes (with C. Lambie-Hanson), Journal of Symbolic Logic 81 (2016), 570-583.
  • Type-amalgamation properties and polygroupoids in stable theories (with J. Goodrick and B. Kim),  Journal of Mathematical Logic 15 (2015), #1550004 (45 pages).
  • Multivariate C1- continuous splines on the Alfeld split of a simplex (with T. Sorokina), Springer Proceedings in Mathematics and Statistics 83 (2014), 283-294.

* TU undergraduate student